# SDR CX7A194J16

- Difficulty date: August 9, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 23,674 hours, 27,066 cycles
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: J221P139
- Condition: Cut
- Location: Bypass Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE OIL PRESSURE (RT) CWP LIGHT ILLUMINATED INNTERMITTENTLY IN FLIGHT.  RT ENGINE OIL PRESSURE FLUCTUATED BETWEEN 25 PSI-60 PSI.  REPLACED O-RING ON OIL BYPASS SENSOR IAW GE MM.
